# SDR DALA2024030102909

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 71,109 hours, 9,055 cycles
- Engine: Pwa PW4168A
- Engine time: 58,791 hours, 7,798 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3361 #1 ENGINE FAILURE. CORRECTIVE ACTION: REPLACED ENGINE. THIS WAS RELATED TO A SDR FOR INFLIGHT ENGINE FAILURE. (0222246)
